# SDR SWAA2015031137325

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 34,808 hours, 20,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHTING BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW MM.
